# SDR 9JLA201404073098

- Difficulty date: February 10, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,621 hours, 3,091 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE NOSE WHEEL STEERING FAILED ON TAXI.  THE STEERING COULD BE RESET, BUT WOULD NOT STAY ENGAGED.  TROUBLESHOOTING FOUND THE NOSE WHEEL STEERING ELEC HARNESS TO BE DEFECTIVE & WAS REPLACED WITH NEW.
